# SDR DALA2021081204653

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 57,320 hours, 29,590 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3117 - OXYGEN PANEL MASK DEPLOYED LOCATIONS 201. CORRECTIVE ACTION: REPACKED AND STOWED FWD LAV OXYGEN MASK AND PANEL REF A319 AMM 35-21.(1908345)
